# SDR FDEA202308311529

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT LEFT HAND STATION 1811 - 1887, X = 27.5.  EXISTING REPAIR ON SEAT TRACK AT MAIN DECK CARGO COMPARTMENT LEFT HAND STATION   1811 - 1887, X= 27.5 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-52-2R   REPAIR 1 FIGURE 201. EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-  11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
